# SDR FDEA202206201615

- Difficulty date: June 20, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN WAS FOUND CHAFFING AT FR66 STR 51-52R LOWER AREA WITH   MARK. CUT OUT THE DAMAGE AND INSTALLED THE FILLER AND REPAIR DOUBLER, THIS IS CAT.B   REPAIR. I.A.W A300-600 SRM 53-10-12-201 PARA.6 PAGE.357-360 FIG.225 (SHEET.3), SRI:53-10-12-  201, IIR:53-10-12-2-005-00, PARA.3E, TABLE.210 PAGE.230G/230H. "MAJOR REPAIR"
